I am a 65-year old female. I have been dealing with a burning sensation all over my body for about a week now. I have had mild forms of this, but it always went away relatively fast and I attributed it to stress. This is not going away, though. It seems better at night, but then by the time I am up and around it's back to what it was the day before. It isn't a yeast infection or a UTI. Other than these really annoying sensations, I feel perfectly normal. I was recently put on a hypothyroid medication, but my doctor doesn't think that would cause this. She thinks it's hormonal. I have an appointment next week to look at that possibility. I really don't want to take hormones, but . . . Does anyone have any experience with hypothyroid medication causing this reaction?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.